# SDR SWAA002180

- Difficulty date: October 29, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 44,555 hours, 43,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT AT DALFORT,  FOUND BS 178 BULKHEAD SIDE CHORD CRACKED AT WL 207, LBL 24.  REMOVED AND REPLACED SIDE CHORD PER ACO 7338-53.
